# SDR UALA2013011100191

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 49,137 hours, 6,019 cycles
- Engine: Pwa PW40903
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O PITCH TRIM INTERMITTENT IN DOWN POSITION.  CAPTAIN`S PITCH TRIM SWITCH AND ALTERNATE PITCH TRIM LEVER CONFIRMED OPERATIONAL.  REPLACED PITCH TRIM SWITCH F/O SIDE CONTROL WHEEL.
